This is the first time I have taken BCP in probably 15 years. Usually my migraines get worse the week before AF. Today is CD2 and it is out of control. Nothing is helping and I am throwing up from it. The only thing I can think that may be making it worse is because I started BCP yesterday. Has this happened to anyone else when using BCP?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??